Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 4, NWS Charleston, WV

March 23, 2022Lincoln County, Logan County, Mingo County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Mar 23, 2022, 3:46 PM EDT for Lincoln County, Logan County, Mingo County, West Virginia. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2022, 3:46 PM EDT (19:46 UTC)
Expired
Mar 23, 2022, 4:30 PM EDT
In force
44 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Lincoln County, WV, Logan County, WV, Mingo County, WV

The radar

The Charleston,WV radar (KRLX), 73 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 4:20 PM EDTTSTM WND DMG1 Se Logan, WV1 TREE DOWN DUE TO HIGH WIND.
Mar 23, 4:20 PM EDTTSTM WND DMG3 Ssw Switzer, WV1 TREE DOWN DUE TO HIGH WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 2:35 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 496 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
496 m²/s²
0-3 km storm-relative helicity
504 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

670 
WUUS51 KRLX 231946
SVRRLX
WVC043-045-059-232030-
/O.NEW.KRLX.SV.W.0004.220323T1946Z-220323T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
346 PM EDT Wed Mar 23 2022

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Western Mingo County in southern West Virginia...
  South central Lincoln County in central West Virginia...
  Logan County in southern West Virginia...

* Until 430 PM EDT.

* At 345 PM EDT, a severe thunderstorm was located over Raccoon, or
  near Pikeville, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Williamson, Logan, Chapmanville, Delbarton, Chief Logan State,
  Holden, Mount Gay-Shamrock, Red Jacket, Chattaroy, Harts, Matewan,
  West Logan, Mitchell Heights, Mount Gay, Verdunville, Chauncey,
  Myrtle, Switzer, Blair and Dingess.

This includes Route 119 between mile markers 1 and 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for central and
southern West Virginia.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM EDT for central and
southern West Virginia.

&&

LAT...LON 3762 8218 3765 8218 3763 8219 3763 8221
      3766 8224 3766 8226 3768 8230 3770 8230
      3774 8233 3776 8231 3776 8233 3778 8233
      3808 8207 3801 8196 3798 8197 3798 8191
      3789 8178 3759 8215
TIME...MOT...LOC 1945Z 220DEG 53KT 3752 8241 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GW
2 follow-up statements
567 
WWUS51 KRLX 232003
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
403 PM EDT Wed Mar 23 2022

WVC043-045-059-232030-
/O.CON.KRLX.SV.W.0004.000000T0000Z-220323T2030Z/
Mingo WV-Lincoln WV-Logan WV-
403 PM EDT Wed Mar 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL MINGO...SOUTH CENTRAL LINCOLN AND WESTERN LOGAN
COUNTIES...

At 403 PM EDT, a severe thunderstorm was located over Delbarton, or
near Williamson, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Williamson, Logan, Chapmanville, Delbarton, Chief Logan State,
Holden, Mount Gay-Shamrock, Red Jacket, Chattaroy, Harts, Matewan,
West Logan, Mitchell Heights, Mount Gay, Verdunville, Chauncey,
Myrtle, Switzer, Blair and Dingess.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for central and
southern West Virginia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3762 8218 3765 8218 3763 8219 3763 8221
      3766 8224 3766 8226 3768 8230 3770 8230
      3808 8207 3801 8196 3798 8197 3798 8191
      3789 8178 3759 8215
TIME...MOT...LOC 2003Z 220DEG 53KT 3773 8219 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

GW
541 
WWUS51 KRLX 232018
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
418 PM EDT Wed Mar 23 2022

WVC043-059-232028-
/O.CAN.KRLX.SV.W.0004.000000T0000Z-220323T2030Z/
Mingo WV-Lincoln WV-
418 PM EDT Wed Mar 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MINGO AND SOUTH
CENTRAL LINCOLN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for central and
southern West Virginia.

LAT...LON 3770 8204 3770 8208 3774 8209 3798 8191
      3796 8189 3795 8187 3789 8178 3769 8203
TIME...MOT...LOC 2018Z 220DEG 53KT 3790 8200 

$$

WVC045-232030-
/O.CON.KRLX.SV.W.0004.000000T0000Z-220323T2030Z/
Logan WV-
418 PM EDT Wed Mar 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL LOGAN COUNTY...

At 418 PM EDT, a severe thunderstorm was located over Chief Logan
State, or near Logan, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Logan, Mount Gay-Shamrock, West Logan, Mount Gay, Chauncey, Blair,
Sharples and Switzer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for central and
southern West Virginia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3770 8204 3770 8208 3774 8209 3798 8191
      3796 8189 3795 8187 3789 8178 3769 8203
TIME...MOT...LOC 2018Z 220DEG 53KT 3790 8200 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

GW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:31 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 23, 2:31 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
231 PM EDT Wed Mar 23 2022

.SYNOPSIS...
An occluding low pressure system lifts through today and
tonight with strong to severe storms. Cooler by Friday and the
weekend, with shower chances lingering.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 215 PM Wednesday...

A weakening cold front exits east of the Appalachians first thing
tonight, taking most of the convective precipitation with it.
Temperatures will be close to their dewpoints tonight, generally in
the mid to upper 40s. Models keep strong winds at H850 all night.
These winds will help to prevent dense fog formation, despite of
antecedent precipitation.

A brief surface ridge keeps dry conditions Thursday morning, but
another weakening cold front approaches from the west to keep chance
for light precipitation at least along the eastern mountains during
the afternoon and evening hours.

Thursday will be mostly dry, except for isolated showers across the
Middle Ohio Valley during the afternoon and evening. Expect mild
afternoon temperatures, generally in the lower 60s lowlands, ranging
into the mid 50s highest elevations.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
As of 200 PM Wednesday...

The region will be under the influence of a dry slot associated with
an elongated area of surface low pressure stretching from Paducah
to Detroit Thursday night into Friday morning. As the surface warms
through the day Friday, some low topped, isolated to scattered
showers appear possible, although any accumulation potential will be
rather limited due to a sharp inversion around H700.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
As of 200 PM Wednesday...

Broad cyclonic flow associated with a departing area of low pressure
remains over the region early Saturday, with a reinforcing northern
stream low approaching during the day. This will produce
synoptic rain and snow during the day Saturday, before this system
too exits to the east. This exiting system will then setup a period
of cold, northwesterly flow across the Great Lakes yielding lake
enhanced snow and rain showers Saturday afternoon through Sunday,
with diurnal enhancement likely as strong late March sun angles warm
the surface during the day setting up steep low level lapse rates.

Across the lower elevations, flakes can be expected, perhaps heavy
at times in squalls, but a combination of surface temperatures
marginally above freezing and very warm ground temperatures should
keep any accumulations confined to grassy or elevated surfaces. In
the mountains, several inches of snow will be possible through
Sunday evening, but again, warm ground temperatures look to limit
impactful accumulations, especially given the diurnally enhanced
aspect (with breaks to sunshine between showers) promoting melting.

Should see any lingering upslope showers tapering off to flurries
during the day Monday as flow shifts a little more west-
northwesterly amid continued unseasonably cool conditions.

Heights rise Monday into Tuesday as ridging over the intermountain
west begins to shift east in response to a developing Four Corners
Low. A warm front associated with this system lifts north across the
forecast area Monday night into Tuesday yielding mainly light rain.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 201 PM Wednesday...

Bands of showers and thunderstorms, ahead of an advancing cold
front, will develop across eastern KY and southern OH and move
north northeast to affect our CWA this afternoon and evening.
VFR conditions will turn quickly to brief periods of IFR under
moderate to heavy rain, followed by MVFR ceilings.

The environment is conducive to strong to severe thunderstorms
through this evening. SPC has most of the area under a Slight
Risk for severe storms. Expect thunderstorms to produce strong
to damaging wind gusts, as well as hail, and the possibility of
isolated tornadoes. A lesser, Marginal Risk remains along the
western slopes and eastern mountains through tonight.

The cold front is forecast to cross the area from around 00Z to
06Z tonight from west to east. However, winds aloft are
expected to remain strong all night. This could produce LLWS
mainly across the higher terrain sites. Coded LLWS at EKN, CKB
and BKW roughly from 23Z through 04Z Thursday.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: Medium to High.

ALTERNATE SCENARIOS: Gusty surface winds will fluctuate. Timing
of showers and occurrence of thunderstorms this afternoon into
this evening may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    L    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    M    M    H    H    M    M    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    L    H    H

AFTER 18Z THURSDAY...
No widespread IFR conditions are expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/JP
NEAR TERM...ARJ
SHORT TERM...JP
LONG TERM...JP
AVIATION...ARJ
Hazardous weather outlook, Mar 23, 2:43 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
243 PM EDT Wed Mar 23 2022

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>027-
029-241845-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Gilmer-
243 PM EDT Wed Mar 23 2022

...TORNADO WATCH 67 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ028-033-034-241845-
Dickenson-Buchanan-Braxton-McDowell-Wyoming-
243 PM EDT Wed Mar 23 2022

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected today. A Slight Risk of
severe weather exists for locally damaging winds, hail or possibly a
tornado this afternoon into this evening. Heavy downpours will also
be possible, especially within thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ030-032-039-040-515>526-241845-
Lewis-Taylor-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
243 PM EDT Wed Mar 23 2022

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, northern West Virginia and
southeast West Virginia.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected this afternoon and evening. A
Marginal Risk of severe weather exists for locally damaging winds
and hail this afternoon into this evening. Heavy downpours will also
be possible, especially within thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ031-241845-
Harrison-
243 PM EDT Wed Mar 23 2022

...TORNADO WATCH 67 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northern West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Mar 23, 3:18 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Charleston WV
318 PM EDT Wed Mar 23 2022

KYZ101>103-105-OHZ086-087-WVZ005>007-231945-
Boyd KY-Greenup KY-Carter KY-Lawrence KY-Gallia OH-Lawrence OH-
Mason WV-Wayne WV-Cabell WV-
318 PM EDT Wed Mar 23 2022

...Strong thunderstorms will impact portions of Boyd, southeastern
Greenup, northwestern Lawrence, southeastern Carter, southwestern
Gallia, Lawrence, southwestern Mason, northwestern Cabell and
northwestern Wayne Counties through 345 PM EDT...

At 317 PM EDT, Doppler radar was tracking strong thunderstorms near
Webbville, or 7 miles west of Yatesville Lake State Park, moving
northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huntington, Ashland, Ironton, Grayson, Coal Grove, Chesapeake,
Proctorville, Blaine, Cannonsburg, Lake Vesuvius, Yatesville Lake
State Park, Barboursville, Kenova, Catlettsburg, Ceredo, Coalton,
Denton, Burnaugh, Durbin and Centerville.

This includes the following highways...
 Interstate 64 in Kentucky between mile markers 175 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Kentucky...southeastern Ohio...and central and western West Virginia.

&&

LAT...LON 3859 8276 3860 8274 3861 8275 3884 8261
      3862 8208 3800 8279 3810 8292 3810 8291
      3812 8289 3813 8291 3817 8292 3817 8298
      3818 8299 3819 8299
TIME...MOT...LOC 1917Z 212DEG 48KT 3815 8282

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

GW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 3:53 PM EDTSpecial Weather StatementRLXWayne37 min
Mar 23, 4:01 PM EDTSpecial Weather StatementRLXCabell, Mason29 min
Mar 23, 4:12 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam, Wirt, Wood48 min
Mar 23, 4:22 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Fayette, Kanawha, Logan, Raleigh38 min
Mar 23, 4:27 PM EDTSpecial Weather StatementRLXCabell, Putnam33 min
Mar 23, 4:40 PM EDTSpecial Weather StatementRLXLogan20 min
Mar 23, 4:51 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXJackson, Pleasants, Ritchie, Tyler, Wirt, Wood39 min
Mar 23, 4:53 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Braxton, Calhoun, Clay, Fayette, Kanawha and 2 more52 min
Mar 23, 4:56 PM EDTSpecial Weather StatementRLXMason19 min
Mar 23, 5:00 PM EDTSpecial Weather StatementRLXLogan15 min
Mar 23, 5:07 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam, Roane23 min
Mar 23, 5:27 PM EDTSevere Thunderstorm WarningRLXMason34 min
Mar 23, 5:31 PM EDTSpecial Weather StatementRLXWirt29 min
Mar 23, 6:32 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Ritchie, Wirt, Wood43 min
Mar 23, 6:37 PM EDTSpecial Weather StatementRLXPutnam8 min
Mar 23, 7:01 PM EDTSpecial Weather StatementRLXMason29 min
Mar 23, 7:08 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXWood52 min
Mar 23, 7:15 PM EDTSpecial Weather StatementRLXWood15 min
Mar 23, 7:39 PM EDTSpecial Weather StatementRLXJackson, Roane, Wirt, Wood51 min
Mar 23, 7:46 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Jackson, Kanawha, Mason, Putnam and 4 more44 min
Mar 23, 7:52 PM EDTSpecial Weather StatementRLXKanawha, Lincoln, Putnam23 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.